Über orthogonal-invariante Integralgleichungen.

E. Hecke

Mathematische Annalen (1917)

  • Volume: 78, page 398-404
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hecke, E.. "Über orthogonal-invariante Integralgleichungen.." Mathematische Annalen 78 (1917): 398-404. <http://eudml.org/doc/158775>.

author = {Hecke, E.},
journal = {Mathematische Annalen},
pages = {398-404},
title = {Über orthogonal-invariante Integralgleichungen.},
url = {http://eudml.org/doc/158775},
volume = {78},
year = {1917},

AU - Hecke, E.
TI - Über orthogonal-invariante Integralgleichungen.
JO - Mathematische Annalen
PY - 1917
VL - 78
SP - 398
EP - 404
UR - http://eudml.org/doc/158775
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.